A 48-year-old male asked:
I have gad i was on zoloft risperdal buspar (buspirone) my doc he stop zoloft and take wellbutrin is because of eerection prob is that ok won't bi anxious mor?
1 doctor answer • 3 doctors weighed in
Psychiatry 18 years experience
GAD and wellbutrin (bupropion): Wellbutrin (bupropion) is commonly prescribed to treat depression, as well as to help with smoking cessation (I see u smoke up to 2 ppd). It sounds like u discussed this plan with ur doc. wellbutrin (bupropion) does not cause the sexual side effects that SSRIs can (can even be used to treat them). If ur worried that giving up Zoloft will lead to worsening GAD, give a call to ur doc so you can review the best plan 4 u :)
4k viewsReviewed >2 years ago
Last updated May 8, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.